Hey there! Sign in to join this conversationNew here? Join for free
    • #1
    • Thread Starter
    #1

    Hi, I have recently been taken off my combined contraceptive pill (devastated because I have had absolutely no issues with it and know it works) due to two episodes of "migraines" which were during a stressful period of work.

    I mainly went to the doctors as I felt dizzy, lethargic and was having some loss of vision at work, I thought this was related to stress or maybe an illness, they said this was a migraine although I didn't seem to have a headache, I wish I'd never went as I didn't think they'd take me off my pill, but I was concerned I may of had something like hypothyroidism etc. SO they took me off the combined pill Rigevidon and put me on Cerelle (I have been multiple times to the doctors and sexual health clinics to try and get them to re-prescribe my combined pill but this hasn't worked.)

    Anyways, has anyone had a similar experience? and what was your experience with Cerelle? I have heard many bad things such as weight gain, acne and of course, the most common irregular or heavier bleeding.
    I'm really not happy about having to change but can anyone tell me any experiences with Cerelle? (hopefully positive ones) as i'm really worried about taking it.
    • TSR Support Team
    • Very Important Poster
    Offline

    21
    ReputationRep:
    I've been on Cerelle since December. My only problem is how irregular my periods are. They used to be roughly every 4 weeks. Now, I can have one, have a 3 day break, have another and nothing for 2-3 weeks. Urgh!
    • #1
    • Thread Starter
    #1

    (Original post by Tiger Rag)
    I've been on Cerelle since December. My only problem is how irregular my periods are. They used to be roughly every 4 weeks. Now, I can have one, have a 3 day break, have another and nothing for 2-3 weeks. Urgh!
    Hi, thanks for your reply, ah that is quite unfortunate, I don't think I'd like that at all but I'm really freaking out because I don't know what else I can do. But I think what's the point of being on any contraception if you keep bleeding and can't actually do what it is meant to be used for haha.
    Offline

    10
    ReputationRep:
    I've been on cerelle for over a year now and it's great. I was taken off rigevidon due to migraines and prescribed cerelle. I've had no weight gain due to the pill and no acne either, just my usual chin spots at that time of the month. As for periods, at first I would have a period as normal every month, however some months I would have a mini period in between, then it reduced to my usual period once a month and now I've not had a period for 2 months. I still get a bit of cramp every now and again but I don't mind. This has been the best pill I've ever been on tbh.
    • #1
    • Thread Starter
    #1

    (Original post by KiwiDream)
    I've been on cerelle for over a year now and it's great. I was taken off rigevidon due to migraines and prescribed cerelle. I've had no weight gain due to the pill and no acne either, just my usual chin spots at that time of the month. As for periods, at first I would have a period as normal every month, however some months I would have a mini period in between, then it reduced to my usual period once a month and now I've not had a period for 2 months. I still get a bit of cramp every now and again but I don't mind. This has been the best pill I've ever been on tbh.
    Hi thanks for you reply, this sounds similar to why I am being taken off it.
    Your experience sounds very positive so I hope I have a similar one thanks x
    Offline

    0
    ReputationRep:
    (Original post by Anonymous)
    Hi, I have recently been taken off my combined contraceptive pill (devastated because I have had absolutely no issues with it and know it works) due to two episodes of "migraines" which were during a stressful period of work.

    I mainly went to the doctors as I felt dizzy, lethargic and was having some loss of vision at work, I thought this was related to stress or maybe an illness, they said this was a migraine although I didn't seem to have a headache, I wish I'd never went as I didn't think they'd take me off my pill, but I was concerned I may of had something like hypothyroidism etc. SO they took me off the combined pill Rigevidon and put me on Cerelle (I have been multiple times to the doctors and sexual health clinics to try and get them to re-prescribe my combined pill but this hasn't worked.)

    Anyways, has anyone had a similar experience? and what was your experience with Cerelle? I have heard many bad things such as weight gain, acne and of course, the most common irregular or heavier bleeding.
    I'm really not happy about having to change but can anyone tell me any experiences with Cerelle? (hopefully positive ones) as i'm really worried about taking it.
    Hi, I am currently on cerelle - as I suffer with migraines loads, and cerelle has helped control them. Luckily, I don't get periods while on the pill, but have noticed that my forehead is a little spottier, but with spot cream it is really not that bad. I exercise loads, so haven't noticed any weight gain. Hope this helps
 
 
 
Reply
Submit reply
TSR Support Team

We have a brilliant team of more than 60 Support Team members looking after discussions on The Student Room, helping to make it a fun, safe and useful place to hang out.

Updated: August 13, 2016
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • Poll
    Are unpaid trial work shifts fair?
  • See more of what you like on The Student Room

    You can personalise what you see on TSR. Tell us a little about yourself to get started.

  • The Student Room, Get Revising and Marked by Teachers are trading names of The Student Room Group Ltd.

    Register Number: 04666380 (England and Wales), VAT No. 806 8067 22 Registered Office: International House, Queens Road, Brighton, BN1 3XE

    Quick reply
    Reputation gems: You get these gems as you gain rep from other members for making good contributions and giving helpful advice.